Differential and Integral Equations

The semigroup generated by a Temple class system with non-convex flux function

Stefano Bianchini

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We consider the Cauchy problem for a nonlinear $n \times n$ system of conservation laws of Temple class, i.e., with coinciding shock and rarefaction curves and with a coordinate system made of Riemann invariants. Without any assumption on the convexity of the flux function, we prove the existence of a semigroup made of weak solutions of the equations and depending Lipschitz continuously on the initial data with bounded total variation.

Article information

Differential Integral Equations, Volume 13, Number 10-12 (2000), 1529-1550.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35L65: Conservation laws
Secondary: 35D05 35L67: Shocks and singularities [See also 58Kxx, 76L05] 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07]


Bianchini, Stefano. The semigroup generated by a Temple class system with non-convex flux function. Differential Integral Equations 13 (2000), no. 10-12, 1529--1550. https://projecteuclid.org/euclid.die/1356061138

Export citation